Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On a special class of regular $p$-groups

Author: J. L. Alperin
Journal: Trans. Amer. Math. Soc. 106 (1963), 77-99
MSC: Primary 20.40
MathSciNet review: 0142640
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. (3) 7 (1957), 29–62. MR 87652, DOI
  • Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959. MR 0103215
  • P. Hall, A contribution to the theory of groups of prime-power order, Proc. London Math. Soc. 36 (1933), 29-95. ---, On a theorem of Frobenius, Proc. London Math. Soc. 40 (1937), 468-501.
  • F. W. Levi, Groups in which the commutator operation satisfies certain algebraic conditions, J. Indian Math. Soc. (N.S.) 6 (1942), 87–97. MR 7417
  • F. W. Levi, Notes on group theory. I, II, J. Indian Math. Soc. (N.S.) 8 (1944), 1–9. MR 10590
  • B. H. Neumann, On a conjecture of Hanna Neumann, Proc. Glasgow Math. Assoc. 3 (1956), 13–17. MR 83491
  • Hans J. Zassenhaus, The theory of groups, Chelsea Publishing Company, New York, 1958. 2nd ed. MR 0091275

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society